# SDR YENA2022083000845

- Difficulty date: August 21, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 27,152 hours, 8,835 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Exhaust Vent
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1197, PVD-FLL. ' REF L/P 3424078 (ON WALK AROUND FOUND EVIDENCE OF CORROSION AROUND LAV WASTE EXHAUST.). ON WALK AROUND FOUND EVIDENCE OF CORROSION AROUND LAV WASTE EXHAUST; REPAIRED LAV WASTE EXHAUST PER SRM 53-41-11-300-004. AIRCRAFT FOUND TO BE IN AIRWORTHY CONDITION.'
